# SDR 99UAL900502

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Engine: Ge CFM56*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED WITH THE GEAR UP.  WHEN THE HANDLE WAS PLACED TO THE OFF POSITION, THE NOSE GEAR DROPPED OUT OF THE WHEEL WELL.  *S/D*  MAINTENANCE RE-RIGGED NOSE GEAR DOORS PER APPLICABLE AIRCRAFT MAINTENANCE MANUAL.  CHECKS OK ON GEAR RETRACTION.  NOSE LANDING GEAR LIGHT OK AND GEAR LOCKS OVER CENTER.
